# SDR CA000606010

- Difficulty date: June 2, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 15,812 hours
- System (JASC): 2742 · Stabilizer Actuator
- Part: Switch
- Part number: 1TW18
- Condition: Out Of Rig
- Location: Stab Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS NOTICED OUTBOUND OF YXE. THAT THE HORIZONTAL STAB TRIM WHEEL WAS UNABLE TO BE ADJUSTED. THE CREW DECIDED TO RETURN  AND AT THAT TIME THEY REALIZED THAT THE UTILITY AND FLIGHT CONTROL SYSTEM STAB CAUTION LIGHTS WERE ON - INDICATING NO HYDRAULIC POWER TO THE STAB. AS PER THE PILOTS CHECKLIST, THE CREW MANUALLY SELECTED THE STAB SWITCHES OFF AND THEN PROCEEDED TO USE THE STAB VIA THE ALTERNATE STAB ELECTRIC SWITCH. THE AIRCRAFT RETURNED& LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTION FOUND THE HORIZONTAL STAB STICKING SWITCH OUT OF RIG. MAINTENANCE RE-RIGGED THE SWITCH & CHECKED IT AS SERVICEABLE. TEST FLIGHT WAS COMPLETED & CHECKED OK.
